# SDR ASAA2025091961622

- Difficulty date: September 19, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502U158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP CRACKED FWD SIDE STA 500K RBL 30. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW B737-900ER SRM 51-40-02-0G-0.
